# SDR AALA202411184432

- Difficulty date: November 16, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 31,739 hours, 12,919 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHECK DOOR PRESSURE ON 1L DOOR MESSAGE DISPLAYED ON FLIGHT ATTENDANTS SCREEN. MAINTENANCE SERVICED THE 1L DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER TASK CARD 26L80052001.
